# SDR DALA2024030603080

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,872 hours, 17,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FOUND CABIN R/H FRAME END FITTING CRACK AT STA 927. CORRECTIVE ACTION: THE FRAME END FITTING REMOVED AND REPLACED AT STA 927 R/H AS PER B767-300 SRM 51-40-02 (0231933)
